# SDR DALA2023012500627

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,425 hours, 30,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 720-740 Lbl60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 CORROSION ON BOX BEAM BTW STA.720 TO 740 AND LBL.60 AT PASSENGER FLOOR STRUCTURE.  FLOOR SUPPORT BTW STA .720 TO 740 AND LBL.60 WAS REPLACED PER B757-200 SRM.
